Banach Journal of Mathematical Analysis

Errata on "Banach-Saks properties of C*-algebras and Hilbert C*-modules"

Michael Frank and Alexander A. Pavlov

Full-text: Open access

Abstract

Due to an example indicated to us in September 2009 we have to add one more restriction to the suppositions on the imprimitivity bimodules treated in Proposition 4.1, Theorem 5.1, Theorem 6.2 and Proposition 6.3. In the situation when the Banach-Saks property holds for the imprimitivity bimodule we can describe all possible additional examples violating the newly invented supposition. So the classification of Hilbert $C^*$-modules with the Banach-Saks property is complete. Beyond that, there is still an open problem for a certain class of imprimitivity bimodules with the weak or uniform weak Banach-Saks property which might violate the additional condition.

Article information

Source
Banach J. Math. Anal., Volume 5, Number 1 (2011), 94-100.

Dates
First available in Project Euclid: 14 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1313362984

Digital Object Identifier
doi:10.15352/bjma/1313362984

Mathematical Reviews number (MathSciNet)
MR2738524

Zentralblatt MATH identifier
1206.46010

Subjects
Primary: 46B07: Local theory of Banach spaces
Secondary: 46L08: $C^*$-modules 46L05: General theory of $C^*$-algebras

Keywords
Banach-Saks properties C*-algebra Hilbert C*-module Morita equivalence

Citation

Frank, Michael; Pavlov, Alexander A. Errata on "Banach-Saks properties of C*-algebras and Hilbert C*-modules". Banach J. Math. Anal. 5 (2011), no. 1, 94--100. doi:10.15352/bjma/1313362984. https://projecteuclid.org/euclid.bjma/1313362984


Export citation

References

  • Ch.A. Akemann, The general Stone-Weierstrass problem for $C^*$-algebras, J. Funct. Anal. 4 (1969), 277–294.
  • Ch.A. Akemann, A Gelfand representation theory for $C^*$-algebras, Pacific J. Math. 39 (1971), 1–11.
  • M.B. Asadi, Hilbert $C^*$-modules and $*$-isomorphisms, J. Operator Theory 59 (2008), 431–434.
  • B.A. Barnes, Certain representations of the algebra of all bounded operators on a Hilbert space, Math. Student 36 (1968), 141–148 (1969).
  • B. Blackadar, Operator Algebras. Theory of $C^*$-Algebras and von Neumann Algebras, Encycl. Math. Sciences 122, Springer-Verlag, Berlin-Heidelberg, 2006.
  • J. Diestel, Geometry of Banach Spaces, Lecture Notes in Math. 485, Springer-Verlag, Berlin, 1975.
  • M. Frank and A.A. Pavlov, Banach-Saks properties of $C^*$-algebras and Hilbert $C^*$-modules, Banach J. Math. Anal. 3 (2009), 91–102.
  • B. Gramsch, Abgeschlossene Ideale in Operatoralgebren topologischer Vektorräume (German), J. Reine Angew. Math. 226 (1967), 88–102.
  • M. Kusuda, Morita equivalence for $C^*$-algebras with the weak Banach-Saks property, Quart. J. Math. 52 (2001), 455–461.
  • M. Kusuda, Morita equivalence for $C^*$-algebras with the weak Banach-Saks property. II, Proc. Edinburgh Math. Soc. 50 (2007), 185–195.
  • H. Lin, Bounded module maps and pure completely positive maps, J. Operator Theory 26 (1991), 121–138.
  • E. Luft, The two-sided closed ideals of the algebra of bounded linear operators of a Hilbert space, Czechoslovak Math. J. 18 (93) (1968), 595–605.
  • W.L. Paschke, Inner product modules over $B^*$-algebras, Trans. Amer. Math. Soc. 182 (1973), 443–468.
  • M.A. Rieffel, Morita equivalence for $C^*$-algebras and $W^*$-algebras, J. Pure Appl. Algebra 5 (1974), 51–96.
  • J. Schweizer, Hilbert $C^*$-modules with predual, J. Operator Theory 48 (2002), 621–632.